Weighted Composition Operators from Hardy to Zygmund Type Spaces
Shanli Ye and
Zhengyuan Zhuo
Abstract and Applied Analysis, 2013, vol. 2013, 1-10
Abstract:
This paper aims at studying the boundedness and compactness of weighted composition operator between spaces of analytic functions. We characterize boundedness and compactness of the weighted composition operator from the Hardy spaces to the Zygmund type spaces and the little Zygmund type spaces in terms of function theoretic properties of the symbols and .
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/365286.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/365286.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:365286
DOI: 10.1155/2013/365286
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().